# SDR REXA201806210523

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,208 hours, 15,468 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Main Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESENT,  A STRONG OIL ODOR WAS COMING FROM THE VENTS,  THROUGHOUT CABIN & FLIGHT DECK.   BLEEDS NORMAL & OOF OF ENGINES.  ODOR DISSIPATED AFTER BLEEDS TRANSFERED TO APU. 
PERFORMED AN OPS CHECK OF THE LT AND RT PACKS WITH ENGINES AS BLEED SOURCE IAW AM 21-50-00-862-805.  NO ODORS NOTED, ACFT OK FOR SERVICE.
